Search the Community
Showing results for tags 'Hand up old hats??!!'.
IVig 5/20, 5/21. Hard decision because DS6 was looking very well at the time. Convinced to go ahead because he was still having intermittent MINOR symptoms and the plan was to boost the immune system prior to getting him off high abx over the summer. He has been on Azith and Augmentin daily for 2 years and was doing better than ever before with the continued meds and a previous IVig last Sept. So, after the IVig, he was holding his own, although not great, but no cause for alarm as he does respond with flare post IVig. 30 days ago as per doc's orders, I stopped the Augmentin and put on board 14 days of Rifampin and 30 days of Clindomycin, daily. I also continued the Azith, daily. During the time that the Rifampin was on board, he leveled out and lookd great! After the Rifampin went off, and he has been on just the Azith and Clindo for the last 2 weeks, he has gone down hill. Primary symptoms are pretty severe OCD (causing irritation, arguments, mild tantrums several times/day) and the return of tics. Today is the last day of Clindo and I am dutifully finishing it out. I have Augmentin and can start it again if I choose, but I am wondering if I should just chill and hold my breath and see what he looks like over the next week. I fear him going down hill further, but there is a part of me that blames the Clindo for it (crazy??). I started him on Diflucan 1 week ago because I was concerned about yeast. This has historically made him look stellar with the combo of Azith and Augmentin after a short herx, however, does not seem to be touching him now. I suppose he could be having a major herx from the Diflucan, but my gut tells me there is more to it. So questions: 1. anyone seen negative response from Clindomycin? 2. chill and see if he gets worse or starts to get better when it is finished at the end of today, while keeping the Azith and Diflucan on board? 3. replace the Clindo immediately with Augmenin, abandoning the plan to try to taper him off of most abx at this point (he would indef. stay on the Azith, alone). We have been at this for 4 years and I would appreciate a seasoned member's input, please! Warm wishes for the recovery of your own, Kath